CSpace
THE CONJUGATE PROPERTY FOR DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS
TONG, J
1989-03-01
Source PublicationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9939
Volume105Issue:3Pages:535-539
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1989U230900003
PublisherAMER MATHEMATICAL SOC
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27299
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
TONG, J. THE CONJUGATE PROPERTY FOR DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS[J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,1989,105(3):535-539.
APA TONG, J.(1989).THE CONJUGATE PROPERTY FOR DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS.PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,105(3),535-539.
MLA TONG, J."THE CONJUGATE PROPERTY FOR DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS".PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 105.3(1989):535-539.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TONG, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[TONG, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TONG, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.